# SDR SWAA2024011741470

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 61,570 hours, 36,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; AFT FLAP; INBOARD SIDE HONEYCOMB EXPOSED.  REPLACED LT OUTBOARD AFT FLAP REF AMM 27-51-22-400-801.
